# SDR SWIA201231545

- Difficulty date: August 15, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 35,246 hours, 31,886 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Failed
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION, OVERBOARD COOL CAUTION AND INBOARD COOL FAIL STATUS.  (SERVICE)  REPLACED PSEU IN REFERENCE TO 200 AMM.  P/N: 8-648-08  S/N OFF: D692.
